# SDR AALA2009021900499

- Difficulty date: February 19, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 59,357 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA    AFT AISLE OVERHEAD EMERGENCY LIGHT AT AFT LAVATORY INOPERATIVE. RESEATED BATTERY IN PACK FOR EMERGENCY LIGHT AT AFT AISLE OVERHEAD AT AFT LAVATORY.
